RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 107, Number 2  


Poisson reduction of the lattice Kac–Moody algebra
G. E. Arutyunov, P. B. Medvedev
179
Elliptic in $t$ solutions of the nonlinear Schrödinger equation
A. O. Smirnov
188
Global flow of renormalization group and thermodynamic limit for the hierarchical fermionic model
É. Yu. Lerner, M. D. Missarov
201
Quantum string theory in indefinite space of states
I. N. Nikitin
213
Superfield form of $Sp(2)$-covariant quantization method for gauge theories
P. M. Lavrov
229
Quasi classical analytical approximation to the $S$-matrix of collinear rearrangement reaction
A. V. Bogdanov, A. S. Gevorkyan, A. I. Denisenko
238
Two-magnon systems in the one-dimensional non-Heisenberg ferromagnet with nearest neighbours and second nearest neighbours interaction with spin value $s=1$
S. M. Tashpulatov
251
Two-magnon systems in the one-dimensional non-Heisenberg ferromagnet with the interaction up to three neighbours with a spin value $s=1$
S. M. Tashpulatov
262
Integration over the superalgebra in the Hubbard model with the strong correlation
V. S. Kapitonov, P. A. Sevastianov
269
Equation of state in 3-D Ising model from microscopic level calculation
V. V. Dukhovyi, M. P. Kozlovskii, I. V. Pylyuk
288
On nonequilibrium processes in moderately dense polyatomic gas in external magnetic field
L. A. Pal'tsev
307
Phase properties of the amplitude-squared squeezed states
B. K. Murzakhmetov, A. V. Chizhov
320
Positive definiteness of the gravitational radiation intensity in the theory of gravity with nonzero graviton mass
Yu. M. Loskutov
329
The equation of motion of the spherically symmetric shell in relativistic gravitational theory
O. V. Monovsky
344
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019